# SDR 95FDEA00839

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3090
- Condition: Gouged
- Location: Bs 523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOORWAY CUT OUT BS 523 BETWEEN STR 22 AND 23R, 2 EACH GOUGES MAXIMUM DEPTH OF .030 INCH.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW FEDEX SRM 53-30-3, AT FWD CARGO BAY DOORWAY CUT OUT BS 523 BETWEEN STR 22 AND 23R.
